# SDR SWAA2020051577359

- Difficulty date: May 11, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 41,933 hours, 24,501 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A61502M
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR INTERNAL MIDDLE SKIN HAS TWO CRACKS EMINATING FROM STOP PIN CUT OUT AT B.S. 344 W.L. 233. (REF SRM 52-10-01-01-1). VERIFIED CRACKS USING NDT PART 6 51-00-00 PROCEDURE 23. CRACKS MEASURE APPOXIMATELY 3/4' AND 1/2'. (MARKED) / REPAIRED L1 DOOR IAW EA 20-152-00495 REV IR ASSIGNED TO LT TLD T052431; THIS IS FIRST STAGE APPROVAL FOR STATIC STRENGTH ONLY INSPECTION THRESHOLD DAYS 365. CONTACT ENGINEERING PRIOR TO THRESHOLD. REFER TO STS EA 32-2020-079 AND SWA EA 20-152-00495 REMOVABLE COMPONENT: PN 141A6150-2M SN NG000399 REPETITIVE ACTION REQUIRED
